A new symbolic computational approach to singular initial value problems in the second-order ordinary differential equations


Kiymaz O., Mirasyedioglu E.

APPLIED MATHEMATICS AND COMPUTATION, vol.171, no.2, pp.1218-1225, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 171 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2005.01.114
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.1218-1225

Abstract

This paper presents a new symbolic algorithm to compute the singular initial value problem of second-order ordinary differential equations using Adomian decomposition method. The algorithm has been implemented in the computer algebra system Maple to facilitate the application of this method. A number of examples are presented to demonstrate the computation efficiency of the program. (c) 2005 Elsevier Inc. All rights reserved.